Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A geometric approach to the hyperbolic Jørgensen inequality


Author: Jane Gilman
Journal: Bull. Amer. Math. Soc. 16 (1987), 91-92
MSC (1985): Primary 30F35, 20H10
DOI: https://doi.org/10.1090/S0273-0979-1987-15467-X
MathSciNet review: 866021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [G] J. Gilman, Inequalities and discrete subgroups of PSL(2, R), preprint.
  • [J] T. Jørgensen, On discrete groups of Möbius transformations, Amer. J. Math. 98 (1976), 739-749. A note on subgroups of SL(2, C), Quart. J. Math. Oxford Ser. II 28 (1977), 209-212. MR 427627
  • [R] G. Rosenberger, Real two dimensional representations of two-generator free groups, Math Z. 127 (1972), 95-104. All generating pairs of all two-generator Fuchsian groups, Arch. Math. 46 (1986), 198-204. MR 311768

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30F35, 20H10

Retrieve articles in all journals with MSC (1985): 30F35, 20H10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15467-X

American Mathematical Society